Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ltmike

4th month on accutane and no signs of clearing

Recommended Posts

I'm starting to get really worried the accutane isn't going to clear me. I have about 1.5 months left of my course and I'm still getting breakouts now and then. Accutane is the only drug that has given me any lasting hope and now that hope is fading fast with each new pimple. I don't know what I'm going to do if this doesn't work. I'll need a therapist probably for depression and an unlimited supply of tissues for my spontaneous crying spells. damnit to hell, which I'm starting to think doesn't exist. Just need to vent this.

Share this post


Link to post
Share on other sites

Try not to stress too much about it. Even if you're not clear after you're 6 months, which you very well may be anyway, you may just be put on an extened course, that is the worst scenario pretty much. I finished 6 months and my acne is still here, so I'm on another 3, sure it really, really sucks, but try not to get too worried at this stage.

Just talk to your derm if you are.

Share this post


Link to post
Share on other sites

I have taken accutane twice before and it totally cleared me. Now Im five months in my third course and i am still not clear. I broke out really bad on my forehead and temples and was completely clear from there down. It has cleared my forhead and temple regions only now i fuckin have acne on my cheeks. I have red dry skin, and somehow i still get fucking acne. I am sooooo sick of this shit. Now accutane isn't even working for me. My hope is completely gone. I use to take accutane and poof my skin was great. No longer works anymore. Kinda fucked because its sappose to work better each time you take it. I guess I have become immune. I can't handle the side effects anymore without the benefit of having great skin. I work in a restaurant and have to deal with people looking at my skin all fucking day. I can't even work out because i have muscle akes...whats the point anyway of having a great body when your face looks like its rotting away! I am sooo sick of this life. I can't stand my confidence being in the gutter all the time and being plegged with this insecurity. having great skin is longer possible for me. I am gonna suffer through my last month and if I am still not clear I will just start going to a therapist or somehting to help me accept that my insecurity will be shown to the world for the rest of my life and there isn't anything anyone or anything can do about it. FUCK THIS LIFE!

Share this post


Link to post
Share on other sites

I'm on my 2nd month of accutane and still getting brake-outs. Its wierd cus i'll like clear up so i'll look not too bad the all of a sudden 6 or 7 hgue zits :confused::confused:

Bllody hells its soooo annoying

Share this post


Link to post
Share on other sites
I'm starting to get really worried the accutane isn't going to clear me. I have about 1.5 months left of my course and I'm still getting breakouts now and then. Accutane is the only drug that has given me any lasting hope and now that hope is fading fast with each new pimple. I don't know what I'm going to do if this doesn't work. I'll need a therapist probably for depression and an unlimited supply of tissues for my spontaneous crying spells. damnit to hell, which I'm starting to think doesn't exist. Just need to vent this.

Share this post


Link to post
Share on other sites
I'm starting to get really worried the accutane isn't going to clear me. I have about 1.5 months left of my course and I'm still getting breakouts now and then. Accutane is the only drug that has given me any lasting hope and now that hope is fading fast with each new pimple. I don't know what I'm going to do if this doesn't work. I'll need a therapist probably for depression and an unlimited supply of tissues for my spontaneous crying spells. damnit to hell, which I'm starting to think doesn't exist. Just need to vent this.

Share this post


Link to post
Share on other sites

a friend of mine had to do a couple of extra months of accutane as well as she wasnt cleared in 6, she was upset worried etc just as you are now but her skin cleared and she looks amazing now! face like porcelain, im very jealous

so dont worry if you need an extra couple of months, sure its a bummer but in the long run twill be worth it!

Share this post


Link to post
Share on other sites
if you are a girl perhaps you have pcos and should be taking metformin instead of accutane?

did your doctor test for this?

Share this post


Link to post
Share on other sites
if you are a girl perhaps you have pcos and should be taking metformin instead of accutane?

did your doctor test for this?

What is that?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×